A black-box scatter search for optimization problems with integer variables

TitleA black-box scatter search for optimization problems with integer variables
Publication TypeJournal Article
Year of Publication2014
AuthorsLaguna, M., F. Gortázar, M. Gallego, A. Duarte, and R. Martí
JournalJournal of Global Optimization
Volume58
Pagination497-516
ISSN0925-5001
KeywordsBlack-box optimization, Hard optimization problems, Metaheuristics
URLhttp://dx.doi.org/10.1007/s10898-013-0061-2
DOI10.1007/s10898-013-0061-2
Full text: